MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · AJNR. American journal of neuroradiology · 2007

Heparin-induced thrombocytopenia in a case of endovascular aneurysm coiling.

Gupta V, Tanvir R, Garg A, Gaikwad S B, Mishra N K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of 46-year-old man who underwent endovascular coil embolization for left anterior inferior cerebellar and posterior inferior cerebellar aneurysms. During embolization of both aneurysms, thrombotic complications were observed along with a relative lack of response to heparin. Intra-arterial abciximab was used to recanalize an almost completely occluded posterior inferior cerebellar artery. A marked decrease in platelet counts was found soon after embolization, which normalized within a few days. Serologic tests confirmed heparin-induced thrombocytopenia. This syndrome should be considered in cases with thromboembolic complications during endovascular procedures, particularly in patients undergoing repeated heparin exposure. A sudden decrease in platelet counts and lack of response to heparin, manifested as a relative lack of increasing activated clotting time, should make one suspect this syndrome.

Для цитирования: Gupta V, Tanvir R, Garg A, Gaikwad S B, Mishra N K. Heparin-induced thrombocytopenia in a case of endovascular aneurysm coiling.. AJNR. American journal of neuroradiology. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.